# SDR ASAA2014070108541

- Difficulty date: July 1, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A74023
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VACUUM WASTE COMPARTMENT,  SKIN CORRODED AROUND  WASTE DRAIN CLAMP AREA.  ACFT GROUNDED.  R & R WASTE DRAIN CHANNEL IAW SRM 51-40-02.  REMOVED DOT R973.
